# SDR SIMA20150312005

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,130 hours, 35,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 INSPECTION FOUND RT AFT EXTERIOR OVERWING EMER LIGHT INOPERATIVE.  FOUND LAMP TO BE LOOSE IN SOCKET.  SECURED LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
